on Oct 28, 2015 @ 12:19 am|
i have been on the evra birth control patch for about a year. i had irregular periods in the past and being on birth control really helped. for the past 2 months i would have my period in the middle of wearing the patch for about 5 days, then when i would take the patch off, i would have my period again. I am sexually active with my boyfriend but seriously doubt that i could be pregnant. Any info could really help cause im starting to freak out a little!
|Period Problems on Oct 28, 2015 @ 01:24 am|
When was the last time you had your period? It sounds like your period cycle still has to regulate. Even though you are on birth control it's still normal for your cycle to be delayed and irregular. Everyone's body is different so our bodies react differently to birth control. When I was on birth control it took my body about 2 months for my cycle to actually get regulated. You should be fine! :) If you start getting really worried take a pregnancy test, I can;t count how many times I have just to put my mind at ease.
|Period problems on Oct 28, 2015 @ 06:05 am|
I had my period on the 15th till the 21st and then my period just started again today.
Ok thanks I made the mistake of searching it up on some medical website and thought the worst. Thanks for the help! :)
|medical website...eek!! on Oct 28, 2015 @ 10:31 am|
I'm bad for looking stuff up on WebMD too...but they tend to give you the worst case scenario. Hell...if you look up a hangnail symptoms, suddenly you have finger cancer! (not really, but you know what I mean)
I'd talk to your doc...maybe the patch isn't the best form of BC for you. Maybe too much or too little of a certain hormone for your body?
|Don't try merena on Feb 08, 2016 @ 01:13 am|
My Dr convinced me to try merena (so) so frustrated I have had it for 5 months and no have a period although light but for 3 weeks every month!! Dr says oh don't worry it will work its self out well she doesn't have to live with it like I have it was so expensive to apparently some people there period stops I envy this everyone of those 3 weeks
|Patch on Feb 08, 2016 @ 01:52 am|
I loved the patch. Be careful though if you are over a certain weight it is less effective and might not be the best option for you!
|Suggestion on period on Feb 19, 2016 @ 08:12 am|
You never said when you had your last period,If I remember correctly,it has been said that Birth Control Pills are not 100% proof of getting pregnant.Have you taken a home pregnancy test yet?Maybe you should.If I were in your shoes,I would see my Family Doctor and see what He/She has to say.You said you are starting to freak out,you should try to calm down because a lot of people have irregular periods when on the Patch or Pills.See your doctor and have your mind put at ease you can't go on like that.Good luck my friend,Although I don;t think you need it.